# SDR C2XA07IA210

- Difficulty date: September 15, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- Aircraft time: 15,390 hours, 12,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B0099
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 754 hours, 612 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE LEFT HAND FORWARD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFETCS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
